Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




92 Publications

2017 | Journal Article | IST-REx-ID: 1337 | OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010 | OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023 | OA View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157 | OA
Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608 | OA View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881 | OA
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1219 | OA
Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223 | OA
Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257 | OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 

Search

Filter Publications